# SDR ABXA20160810134

- Difficulty date: August 10, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252421
- Condition: Corroded
- Location: Bs 955-971
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP HAS CORROSION OUTSIDE THE TRIMABLE AREA.  A NEW FAILSAFE STRAP INSTALLED IAW  EA 5350013-007.  THE AIRCRAFT WAS GROUNDED.
